The US Food and Drug Administration (FDA) is investigating the deaths of 2 patients that occurred within days of their receiving intramuscular injections of the antipsychotic medication olanzapine pamoate (http://1.usa.gov/1at8C7E).
The FDA is warning clinicians about reports of these deaths, which occurred 3 to 4 days after an olanzapine pamoate injection. Although the patients received doses the FDA deemed “appropriate,” blood tests after death found high levels of olanzapine. High levels of this drug may cause cardiopulmonary arrest, cardiac arrhythmias, coma, or delirium.
Some tools below are only available to our subscribers or users with an online account.
Download citation file:
Web of Science® Times Cited: 1
Customize your page view by dragging & repositioning the boxes below.
More Listings atJAMACareerCenter.com >
Enter your username and email address. We'll send you a link to reset your password.
Enter your username and email address. We'll send instructions on how to reset your password to the email address we have on record.
Athens and Shibboleth are access management services that provide single sign-on to protected resources. They replace the multiple user names and passwords necessary to access subscription-based content with a single user name and password that can be entered once per session. It operates independently of a user's location or IP address. If your institution uses Athens or Shibboleth authentication, please contact your site administrator to receive your user name and password.